MAUDE Adverse Event Report: ALMA LASERS LTD SOPRANO ICE

ALMA LASERS LTD SOPRANO ICE
Catalog Number AASP13021204, ICE122002812 HP
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burn after soprano ice hair removal on chest and neck.Likely will lead to a permanent scar or hyperpigmentation.
 
Event or Problem Description
It was reported about burns of breasts and neck area.
 
Event or Problem Description
It was reported about burns of breasts and neck area.
 
Additional Manufacturer Narrative
Burn after soprano ice hair removal on chest and neck.Likely will lead to a permanent scar or hyperpigmentation.Udi related data quality updates: this supplemental report represents a correction to a previously submitted mdr.

Brand Name
SOPRANO ICE
Common Device Name
SOPRANO ICE
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key18666618
Report Number3004167969-2024-00004
Device Sequence Number7271236
Product Code GEX
UDI-Device Identifier17290110121003
UDI-Public(01)17290110121003(11)180402
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP13021204, ICE122002812 HP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale